# SDR FDEA201107052576

- Difficulty date: July 5, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: A5397359920800
- Condition: Misrepaired
- Location: Zone 100
- Part time: 39,110 hours, 23,391 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FR60-61 Y-500 CROSSBEAM SPLICE REPAIR DOES NOT COMPLY WITH SRM 53-10-15. REPLACE IAW SRM 53-10-15 FIG 207
